MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Numbness (2415); Speech Disorder (4415); Bruxism (4427); Difficulty Chewing (4522)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).D10 ¿ medical products: item# 24-6550, lot# 012720c; 50mm rt standard mand.Item# 24-6551, lot# 017810d; 50mm lft standard mand.Item# 24-6562, lot# 069770d; tmj sm rt fossa comp.Item# 24-6563, lot# 024230b; tmj sm lft fossa comp.G2: consumer: patient.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent a bilateral tmj procedure.Subsequently, the patient is now experiencing pain, difficulty chewing, and has difficulty opening the mouth.The patient also now has an overbite, impaired speech, numbness on both sides of her head, the lower lip, and right side of the face.When the patient can chew, there is a squeaking noise coming from the implants.The patient¿s jaw clenching has also worsened since the procedure.There has been no reported intervention to date.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h3, h6, h10 and h11.Correction is in section h6: health effect: impact code.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TMJ SM LFT FOSSA COMP
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19961390
Report Number0001032347-2024-00258
Device Sequence Number7137005
Product Code LZD
UDI-Device Identifier00841036036584
UDI-Public(01)00841036036584(17)260121(10)024230A
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model NumberN/A
Device Catalogue Number24-6563
Device Lot Number024230B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale